2 doctors weighed in:

Does bactrim (sulfamethoxazole and trimethoprim) cause indigestion?

2 doctors weighed in
Dr. Kenneth Cheng
Family Medicine
1 doctor agrees

In brief: Possibly

All medications, including bactrim, (sulfamethoxazole and trimethoprim) can cause symptoms of indigestion.
This is primarily due to your intestines being exposed to a medication that it is not "use to." if this is the case, this side effect tends to be temporary. Other medications can cause increased acid irritation to the esophagus. Best to see your doctor if these symptoms persist.

In brief: Possibly

All medications, including bactrim, (sulfamethoxazole and trimethoprim) can cause symptoms of indigestion.
This is primarily due to your intestines being exposed to a medication that it is not "use to." if this is the case, this side effect tends to be temporary. Other medications can cause increased acid irritation to the esophagus. Best to see your doctor if these symptoms persist.
Dr. Kenneth Cheng
Dr. Kenneth Cheng
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
18 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors